MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LITTLE LOTTA VENTRICULOSCOPE

KARL STORZ SE & CO. KG LITTLE LOTTA VENTRICULOSCOPE
Model Number R28164LLA
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference interal complaint id (b)(4).
 
Event or Problem Description
It has been reported that metal shavings may have detached from the scope.Metal flakes/ shavings were visible on the endoscope's surgical image.These were floating around in the ventricular space.It was not clear whether these came from the endoscope itself, the instruments used, or another source.Concomitant device filed under internal complaint id (b)(4).

Brand Name
LITTLE LOTTA VENTRICULOSCOPE
Common Device Name
LITTLE LOTTA VENTRICULOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key24345312
Report Number2020550-2026-00302
Device Sequence Number9912587
Product Code GWG
UDI-Device Identifier04048551279663
UDI-Public04048551279663
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
Report Date (Section F) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR28164LLA
Device Catalogue NumberR28164LLA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/22/2026
Event Location Hospital
Date Report to Manufacturer02/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
28161SB BIOPSY FORCEPS, 1.3 MM, 30 CM.; 28161SB BIOPSY FORCEPS, 1.3 MM, 30 CM.; 28161SG GRASPING FORCEPS, SEMIRIGID, 1.3 MM.; R27071TJ FOREIGN BODY FORCEPS, 28 CM.; R28161SC SCISSORS, SEMIRIGID, 1.3 MM, 30 CM.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown